Skip to content

Research at St Andrews

A Hölder-type inequality on a regular rooted tree

Research output: Contribution to journalArticle

Open Access permissions

Open

Author(s)

School/Research organisations

Abstract

We establish an inequality which involves a non-negative function defined on the vertices of a finite m-ary regular rooted tree. The inequality may be thought of as relating an interaction energy defined on the free vertices of the tree summed over automorphisms of the tree, to a product of sums of powers of the function over vertices at certain levels of the tree. Conjugate powers arise naturally in the inequality, indeed, Hölder's inequality is a key tool in the proof which uses induction on subgroups of the automorphism group of the tree.
Close

Details

Original languageEnglish
Pages (from-to)913-923
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume423
Issue number2
Early online date16 Oct 2014
DOIs
Publication statusPublished - 15 Mar 2015

    Research areas

  • Hölder-type inequality, Rooted tree, Automorphism, Energy

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Exact dimensionality and projection properties of Gaussian multiplicative chaos measures

    Falconer, K. & Jin, X., 15 Aug 2019, In : Transactions of the American Mathematical Society. 372, 4, p. 2921-2957 37 p.

    Research output: Contribution to journalArticle

  2. Marstrand's Theorem revisited: projecting sets of dimension zero

    Beresnevich, V., Falconer, K., Velani, S. & Zafeiropoulos, A., 15 Apr 2019, In : Journal of Mathematical Analysis and Applications. 472, 2, p. 1820-1845 26 p.

    Research output: Contribution to journalArticle

  3. A capacity approach to box and packing dimensions of projections of sets and exceptional directions

    Falconer, K. J., 12 Mar 2019, (Accepted/In press) In : Journal of Fractal Geometry. 20 p.

    Research output: Contribution to journalArticle

  4. Self-stabilizing processes based on random signs

    Falconer, K. J. & Lévy Véhel, J., 29 Sep 2018, In : Journal of Theoretical Probability. First Online, 19 p.

    Research output: Contribution to journalArticle

  5. Planar self-affine sets with equal Hausdorff, box and affinity dimensions

    Falconer, K. & Kempton, T., Jun 2018, In : Ergodic Theory and Dynamical Systems. 38, 4, p. 1369-1388 20 p.

    Research output: Contribution to journalArticle

Related by journal

  1. Marstrand's Theorem revisited: projecting sets of dimension zero

    Beresnevich, V., Falconer, K., Velani, S. & Zafeiropoulos, A., 15 Apr 2019, In : Journal of Mathematical Analysis and Applications. 472, 2, p. 1820-1845 26 p.

    Research output: Contribution to journalArticle

  2. Mixed moments and local dimensions of measures

    Olsen, L. O. R., 1 Sep 2016, In : Journal of Mathematical Analysis and Applications. 441, 1, p. 45-56 12 p.

    Research output: Contribution to journalArticle

  3. A note on the 1-prevalence of continuous images with full Hausdorff dimension

    Fraser, J. M. & Hyde, J. T., 2015, In : Journal of Mathematical Analysis and Applications. 421, 2, p. 1713-1720 8 p.

    Research output: Contribution to journalArticle

ID: 152716415

Top